# SDR 95ZZZX6194

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26011
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 60160165
- Condition: Detached
- Location: Fuel Cell
- Part time: 87 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FUEL CELL LOWER CHECK VALVES - 3 OF 4 WERE FOUND LOOSE HANGING FROM THE BONDING WIRE.  THE CLAMPS WERE NOT LOOSE, THEY JUST FELL OUT OF THE BLADDER NIPPLE.
